# SDR DALA2021121607781

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 81,859 hours, 24,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6818 EXIT SIGN MISSING AT 2R DOOR. CORRECTIVE ACTION: RESECURED EXIT SIGN AT 2R DOOR. (8418252)
